# SDR AALA20021742

- Difficulty date: November 19, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 636 FORWARD SIDE OF DOOR JAMB DAMAGE TO STRUCTURE FROM TO LONGERON SCREW BEING INSTALLED IN FLOORBOARD.  INSTALLATION OF DOUBLER PER AARD 53-10-00-24.  (M)
